Open Journal of Discrete Mathematics

Vol.8 No.3(2018), Paper ID 85772, 6 pages

DOI:10.4236/ojdm.2018.83007

 

On Tate’s Proof of a Theorem of Dedekind

 

Shiv Gupta

 

Department of Mathematics, West Chester University, West Chester, PA, USA

 

Copyright © 2018 Shiv Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gupta, S. (2018) On Tate’s Proof of a Theorem of Dedekind. Open Journal of Discrete Mathematics, 8, 73-78. doi: 10.4236/ojdm.2018.83007.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.